Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206

      [Search Papers] [Print this List]
    21. M. R. Oboudi,
    On the eigenvalues and spectral radius of starlike trees,
    Aequat. Math. (2018), DOI: 10.1007/s00010-017-0533-4  [abstract]   
     
    22. M. S. Shahrokhi-Dehkordi,
    Spherical twists as the Σ2-harmonic maps from N-dimensional annuli into \SpN−1,
    Potential Anal. (2018), DOI: 10.1007/s11118-018-9684-8  [abstract]   
     
    23. M. Khajeh Salehani,
    Identification of generic stable dynamical systems taking a nonlinear differential approach,
    Discrete Contin. Dyn. Syst. (to appear) [abstract]   
     
    24. A. Nasrollah Nejad,
    The Aluffi algebra of hypersurfaces with isolated singularities,
    Comm. Algebra (2018), DOI: 10.1080/00927872.2018.1424873  [abstract]   
     
    25. M. Behboodi (Joint with Z. Fazelpour),
    Prime uniserial modules and rings,
    J. Algebra Appl. (to appear) [abstract]   
     
    26. E. Zamanzade (Joint with A. Dastbaravarde),
    On estimation of P(X > Y) based on judgement post stratification,
    Stat. Papers (2018), DOI: 10.1007/s00632-017-0962-0  [abstract]   
     
    27. M. Behboodi (Joint with S. Roointan-Isfahani),
    Local rings whose modules are almost serial,
    J. Pure Appl. Algebra (to appear) [abstract]   
     
    28. A. Hashemi (Joint with M. Schweinfurter and W. M. Seiler),
    Deterministic genericity for polynomial ideals,
    Journal of Symbolic Computation 86(2018), 20-50  [abstract]   
     
    29. M. Nasernejad (Joint with K. Khashyarmanesh),
    A note on the Alexander dual of path ideals of rooted trees,
    Comm. Algebra (2018), DOI: 10.1080/00927872.2017.1324867  [abstract]   
     
    30. M. Nasernejad (Joint with I. Al-Ayyoub),
    Superficial ideals for monomial ideals,
    J. Algebra Appl. 16(2018), # 28 pages  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.